# SDR CA121123006

- Difficulty date: November 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 262500011
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 9,548 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON A ROUTINE PHASE ISNPECTION, A SMALL CRACK WAS FOUND COMING FROM THE RT FLAP INBD HANGER ON THE BOTTOM SIDE.  WHEN HANGER WAS REMOVED IT REVEALED THE CRACK TO BE APPROXIMATELY 3" WITH 90 PERCENT HIDDEN UNDER HANGER BRACKET.  WHEN SKIN WAS REMOVED TO REPLACE IT, THERE WAS ALSO 2 SMALL CRACKS APPROXIMATELY .1250" LONG ON THE REAR FLAP SPAR LOWER FLANGE EACH PROTRUDING FROM A RIVET.  THE 2 RIVETS WERE SIDE BY SIDE. BOTH SKIN AND SPAR ARE BEING REPLACED WITH NEW.
